Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Rashes on buttocks and legs. Henoch-Schonlein. What can help this condition?

Hi, my 20 month old son developed a rash on his buttocks , legs, and feet only and has had it for about 48 hours now. He has no signs of discomfort or itchiness. We just came back from his doctor..he diagnosed it as Henoch-Schonlein pupura and checked his urine for any abnormalities (which they were none). My question is just to get a second opinion from you.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi ,henoch schonlein purpura is a kind of vasculitis where there is triad of rash on buttocks and legs,urine abnormalites and abdominal pains,it usually occurs in female.many a times it presents as a solitary iga antibody assay and do routine investigations like cbp,cue and rba,ct bt and platelet count can be treated by dapsone 100 mg and vitamin c supplementation.if not cured go for oral steriods
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor